# SDR IXXA202203197014

- Difficulty date: March 19, 2022
- Submitted: March 24, 2022
- Operation: Air carrier
- Aircraft: N389AZ
- Make and model: Boeing 767338
- Aircraft serial: 25198
- Aircraft time: 109,862 hours, 21,290 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A, B

## Discrepancy

ON 19 MARCH 2022 , 389AZ FLIGHT NUMBER (ATN3569) WHILE AT FL360 AND IN CRUISE, THE AUDIBLE MASTER WARNING AND THE MAIN CARGO DOOR LIGHT INDICATED. CREW CLEARED THE WARNING, REFERENCED ATI QUICK READY HANDBOOK, RAISED TO 9500 FL AND BEGAN DESCENT TO 16,000.  NO PRESSURIZATION CHANGES OR ADVERSE CONDITIONS NOTED.   ATI OPS VIA AIRINC ADVISED AIR TURN BACK TO DESTINATION STATION. AFTER INITIATING RETURN, WARNING EXTINGUISHED AT 16,000 AND REMAINED OFF. LANDING WAS UNEVENTFUL WITH NO ADDITIONAL PRECAUTIONARY ACTIONS NOTED. ON ARRIVAL AIRCRAFT GROUNDED FOR UNSCHEDULED MAINTENANCE. WORK IN PROGRESS.
